# SDR A6WA200230030

- Difficulty date: September 19, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF CARGO DOOR FRAME UNDER THRESHOLD PLATE HAS CORROSION.  MAINTENANCE REMOVED AND BLENDED CORROSION ON UPPER SURFACE OF CARGO DOOR FRAME THRESHOLD (DOORSILL).  FABRICATED AND INSTALLED REPAIR DOUBLER REF REPAIR PROCEDURE HHC-02-358.  (M)
